# SDR SIMA960471

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592MA
- Make and model: Saab 340B
- Aircraft serial: 340B199
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 14803180
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT NR 3646 - EMERGENCY EXIT LIGHT INOP OVER EXIT ROW ON LEFT SIDE.  FIXED PIN ON CANNON PLUG T LEFT EMERGENCY EXIT SIGN.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
